| Catalog Number |
02.12.0412CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 year and 5 months from the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert (from 12 mm to 17 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 feb 2024.Lot 1903281: 50 items manufactured and released on 09-jul-2019.Expiration date: 2024-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.